they pay to kiss your feet

since there's no one else around, we let our hair grow long and forget all we used to know. then our skin gets thicker from living out in the snow.

Tuesday, February 05, 2008

...okay not sure how to breathe right now.

i had a scope in my bladder today. i was half laying, half sitting in this barbaric-looking chair and to my right was a computer monitor. when i could take just about no more pain, i looked to over to see a sad, sick-looking bladder wall on the screen. a healthy bladder wall looks like the whites of the eye. mine looked like a blood-shot eye. is it ironic that i started to cry when i saw it?

it means that i have IC in my bladder. i also have this muscle problem. the doctor said that 90 percent of my problem is muscle related. and that if i just keep going to physical therapy and taking my medication, i could possibly beat this thing. but the medication isn't easy to take.

one, that acts like a coating for the bladder, is expensive. and it causes hair loss. another, is a muscle relaxer and it causes your metabolism to slow down. and the other is a very low-dose medication to help with the pain and it causes weight gain, too.

i'm not quiet about the fact that in high school, i struggled with anorexia. the last thing i need is to be on a medication that causes weight gain.

on top of all of this, i still need to try to stick to this terribly, boring diet. because 75 percent of IC patients' symptoms are made worse based on the food they consume.

there is a chance i could beat this. that my bladder wall could end up looking normal again. that i could stop having the pain and the discomfort and the constant, nagging anxiety that it's going to start hurting again. but it's not guaranteed. and right now, that scares the hell out of me.


  • At 10:38 PM, Blogger Spyder said…

    I hope you beat this.

  • At 1:48 PM, Blogger Faith said…

    Perhaps some additional therapy might be a good idea, sweet? Because to me, if it means gaining 20 pounds and having a happy, comfy body (as happy and comfy as it can be while trying to repair one particularly unhappy organ, that is), I'd take it.

    I can't possibly begin to understand the extent to which anorexia affects the head and where you're at in that process, or anything, of course. I mean, have you SEEN me? :) And I know this is a fat girl talkin', and you didn't ask for opinions, but you are so, sooo little. Unless they're talking about medication causing you to gain something unhealthy, like 50 pounds or whatever? It's an option. It's an option that will help you feel better and help your body to heal.

    You can still run...even people as big as me can run! And as long as you can run and eat healthy foods, I wonder if the side-effect that *might* cause weight gain would even have an impact on you at all.

    I'm sorry this is all so hard. It has to get better for you just HAS to. You don't deserve all of this...


Post a Comment

<< Home